On two-parametric family of quartic Thue equations
Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 161-167.

Nous montrons que pour tous les entiers m et n, il n’y a pas de solution non triviale de l’équation de Thue

x4-2mnx3y+2m2-n2+1x2y2+2mnxy3+y4=1,

satisfaisant la condition supplémentaire pgcd(xy,mn)=1.

We show that for all integers m and n there are no non-trivial solutions of Thue equation

x4-2mnx3y+2m2-n2+1x2y2+2mnxy3+y4=1,

satisfying the additional condition gcd(xy,mn)=1.

@article{JTNB_2005__17_1_161_0,
     author = {Borka Jadrijevi\'c},
     title = {On two-parametric family of quartic Thue equations},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {161--167},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.483},
     zbl = {1162.11327},
     mrnumber = {2152217},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.483/}
}
Borka Jadrijević. On two-parametric family of quartic Thue equations. Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 161-167. doi : 10.5802/jtnb.483. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.483/

[1] A. Baker, Contributions to the theory of Diophantine equations I. On the representation of integers by binary forms. Philos. Trans. Roy. Soc. London Ser. A 263 (1968), 173–191. | MR 228424 | Zbl 0157.09702

[2] A. Baker, H. Davenport, The equations 3x 2 -2=y 2 and 8x 2 -7=z 2 . Quart. J. Math. Oxford Ser. (2) 20 (1969), 129–137. | MR 248079 | Zbl 0177.06802

[3] A. Baker, G. Wüstholz, Logarithmic forms and group varieties. J. Reine Angew. Math. 442 (1993), 19–62. | MR 1234835 | Zbl 0788.11026

[4] M. A. Bennett, On the number of solutions of simultaneous Pell equations. J. Reine Angew. Math. 498 (1998), 173–199. | MR 1629862 | Zbl 1044.11011

[5] Yu. Bilu, G. Hanrot, Solving Thue equations of high degree. J. Number Theory, 60 (1996), 373–392. | MR 1412969 | Zbl 0867.11017

[6] J. H. Chen, P. M. Voutier, Complete solution of the Diophantine equation X 2 +1=dY 4 and a related family of Thue equations. J. Number Theory 62 (1996), 273–292. | Zbl 0869.11025

[7] A. Dujella, B. Jadrijević, A parametric family of quartic Thue equations. Acta Arith. 101 (2002), 159–170. | MR 1880306 | Zbl 0987.11017

[8] A. Dujella, B. Jadrijević, A family of quartic Thue inequalities. To appear in Acta Arith. | Zbl 1050.11036

[9] A. Dujella, A. Pethő, A generalization of a theorem of Baker and Davenport. Quart. J. Math. Oxford Ser. (2) 49 (1998), 291–306. | MR 1645552 | Zbl 0911.11018

[10] C. Heuberger, A. Pethő, R. F. Tichy, Complete solution of parametrized Thue equations. Acta Math. Inform. Univ. Ostraviensis 6 (1998), 93–113. | MR 1822519 | Zbl 1024.11017

[11] B. Jadrijević, A two-parametric family of quartic Thue equations. PhD thesis, University of Zagreb, 2001. (in Croatian)

[12] B. Jadrijević, A system of Pellian equations and related two-parametric family of quartic Thue equations. Rocky Mountain J. Math. 35 no. 2 (2005), 547–571. | MR 2135585 | Zbl 02207756

[13] G. Lettl, A. Pethő, Complete solution of a family of quartic Thue equations. Abh. Math. Sem. Univ. Hamburg 65 (1995), 365–383. | MR 1359142 | Zbl 0853.11021

[14] W. Ljunggren, Über die Gleichung x 4 -Dy 2 =1. Arch. Math. Naturvid. 45 (1942), 1–12. | MR 12619 | Zbl 0026.29604

[15] M. Mignotte, A. Pethő, R. Roth, Complete solutions of quartic Thue and index form equations. Math. Comp. 65 (1996), 341–354. | MR 1316596 | Zbl 0853.11022

[16] A. Pethő, Complete solutions to families of quartic Thue equations. Math. Comp. 57 (1991), 777–798. | MR 1094956 | Zbl 0738.11028

[17] A. Pethő, R. Schulenberg, Effectives Lösen von Thue Gleichungen. Publ. Math. Debrecen 34 (1987), 189–196. | MR 934900 | Zbl 0657.10015

[18] A. Pethő, R. T. Tichy, On two-parametric quartic families of Diophantine problems. J. Symbolic Comput. 26 (1998), 151–171. | MR 1635234 | Zbl 0926.11016

[19] E. Thomas, Complete solutions to a family of cubic Diophantine equations. J. Number Theory 34 (1990), 235–250. | MR 1042497 | Zbl 0697.10011

[20] A. Thue, Über Annäherungswerte algebraischer Zahlen. J. Reine Angew. Math. 135 (1909), 284–305.

[21] A. Togbé, On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000), 839–849. | MR 1648411 | Zbl 0963.11018

[22] N. Tzanakis, Explicit solution of a class of quartic Thue equations. Acta Arith. 64 (1993), 271–283. | MR 1225429 | Zbl 0774.11014

[23] N. Tzanakis, B. M. M. de Weger, On the practical solution of the Thue equation. J. Number Theory 31 (1989), 99–132. | MR 987566 | Zbl 0657.10014

[24] I. Wakabayashi, On a family of quartic Thue inequalities. J. Number Theory 66 (1997), 70–84. | MR 1467190 | Zbl 0884.11021

[25] I. Wakabayashi, On a family of quartic Thue inequalities, II. J. Number Theory 80 (2000), 60–88. | MR 1735648 | Zbl 1047.11030

[26] P. G. Walsh, A note a theorem of Ljunggren and the Diophantine equations x 2 -kxy 2 +y 4 =1,4. Arch Math. 73, No.2, (1999), 119–125. | MR 1703679 | Zbl 0941.11012